# SDR AALA202410102086

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 69,022 hours, 29,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32C EMERGENCY LIGHTING DETACHED. REMOVED AND REPLACED PAX SEAT 32C EMERGENCY LIGHT ASSEMBLY; OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
